# SDR IXXA070060S

- Difficulty date: November 15, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 87,931 hours, 29,662 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Part time: 87,931 hours, 29,662 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, NOSE SECTION FUSELAGE FREON EXHAUST SYSTEM FORWARD UPPER CORNER CRACKED AT STATION FS 40.000 LONGERON 28 LEFT.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED AREA.  FABRICATED EXTERNAL REPAIR DOUBLER, AND FILLER.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIR PARTS AND NEW FASTENERS IAW SRM 51-1-21, 51-3-1, DC8 SRM 53-2-0 FIGURE 13 SHEET 1, SRM 53-2-0 FIGURE 13 SHEET 5 TR NUMBER 53-169 DATED 09-20-03, SRM 53-3-3 FIGURE 1 ITEM "C", DC8 SRM 51-1-20D, AND DC8 SRM 51-1-8B.
